# SDR SWAA2022052306717

- Difficulty date: May 11, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 31,582 hours, 14,390 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Part number: 113A9350204
- Part serial: 4003
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP TRACK FAIRING 642BB HAS FIBERGLASS PLY SEPARATION AT EXISTING SRM SEAL RETAINER REPAIR. / REPAIRED PER E/A VERIFIED REPAIR PER EA
